# SDR AUS20020575

- Difficulty date: February 16, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Faulty
- Location: Landing Gear Act
- Component: Landing Gear Act
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR FAULTY. INVESTIGATION FOUND RH MAIN LANDINGGEAR ACTUATOR SLOW TO RETRACT.
